# SDR CALA2023051501518

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Unknown
- Location: Sta92/ Rib 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) PREVIOUS REPAIR ON RH HORIZONTAL STABILIZER LOWER SKIN AT STA 92 REMOVED FOR ACCESS TO RIB NO. 4 REPAIRS REF NR 2 9842 5 LBS DOUBLER THICKNESS.090". REMOVED FOR ACCESS TO RIB #4 REPAI AERSALE DOC# 29868 ACCOMPLISED BY TECH # V940623.  INITIAL INSP RM 55-10-01-2R-11 TABLE 204 RS IAW B737-800 SRM 55-10-01-2R-11 PAR. 4. DATA TRANSCRIBED FROM AT 56,000 FLT CYC, DVI & LFEC AT 9,000 FLT CYC THEREAFTER PER S REMOVED EXISTENT REPAIR AND ACCOMPLISHED NEW CAT B REPAIR ON R/H HORZ STABILIZER LWR SKIN AT STA 92 TO STA 115 DOUBLER WEIGHT 1.
